# SDR USAASA02009

- Difficulty date: January 16, 2001
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- System (JASC): 2565 · Escape Slide
- Part: Cable Fitting
- Condition: Broken
- Location: Slide Bottle
- Part time: 4,615 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE LEFT OVERWING SLIDE INFLATION BOTTLE SIDE CABLE END WAS FOUND BROKEN.  MAINTENANCE INSTALLED A NEW INFLATION BOTTLE ASSEMBLY AND CABLE END.  OK FOR SERVICE.  (M)
